CSpace
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
QUASI-OPTIMALITY OF ADAPTIVE NONCONFORMING FINITE ELEMENT METHODS FOR THE STOKES EQUATIONS 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2011, 卷号: 49, 期号: 3, 页码: 970-991
Authors:  Becker, Roland;  Mao, Shipeng
Favorite  |  View/Download:42/0  |  Submit date:2018/07/30
adaptive finite element methods  Stokes equations  nonconforming finite element methods  convergence  optimality